| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2018 and (b)(6) 2019.It was indicated that the device was discarded and is not returning for evaluation; therefore a failure analysis of the complaint device cannot be completed.(b)(4).Device evaluation: the product was discarded and not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 16.0 intraocular lens was implanted into the patient left eye on (b)(6) 2018.The patient complained of severe glare and spider webs from both eyes.An iol exchange was performed on (b)(6) 2019.The patient is doing very well after is iol exchange and notes improvement in his complaints.The complaint product was discarded.No additional information was received.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.